Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 73, NWS Norman, OK

September 8, 2010Love County, Oklahoma

NWS Norman, OK issued this tornado warning at Sep 8, 2010, 8:09 PM CDT for Love County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2010, 8:09 PM CDT (01:09 UTC)
Expired
Sep 8, 2010, 8:47 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Love County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 150 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 8:15 PM CDTTORNADO6 S Marietta, OKBRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WFUS54 KOUN 090109
TOROUN
OKC085-090200-
/O.NEW.KOUN.TO.W.0073.100909T0109Z-100909T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN AND EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 900 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF  
  MARIETTA...MOVING NORTHEAST AT 25 MPH. ANOTHER AREA OF CIRCULATION
  IS LOCATED ABOUT 5 MILES SOUTH-SOUTHEAST OF MARIETTA.

* LOCATIONS IN THE WARNING INCLUDE EXTREME WESTERN LAKE TEXOMA...
  MARIETTA AND SOUTHERN LAKE MURRAY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 6 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE
ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3381 9722 3383 9721 3386 9717 3390 9720
      3407 9713 3407 9697 3406 9696 3397 9696
      3377 9717
TIME...MOT...LOC 0108Z 209DEG 20KT 3386 9716

$$


..SPEG.
3 follow-up statements
820 
WWUS54 KOUN 090124
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT WED SEP 8 2010

OKC085-090200-
/O.CON.KOUN.TO.W.0073.000000T0000Z-100909T0200Z/
LOVE OK-
824 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN LOVE COUNTY...

AT 823 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OR JUST EAST OF 
MARIETTA...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE EXTREME WESTERN LAKE TEXOMA...
  MARIETTA AND SOUTHERN LAKE MURRAY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 13 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3392 9717 3407 9713 3407 9697 3406 9696
      3397 9696 3388 9711
TIME...MOT...LOC 0123Z 207DEG 18KT 3395 9710

$$


..SPEG.
037 
WWUS54 KOUN 090140
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT WED SEP 8 2010

OKC085-090200-
/O.CON.KOUN.TO.W.0073.000000T0000Z-100909T0200Z/
LOVE OK-
840 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN LOVE COUNTY...

AT 840 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR THE SOUTHEAST EDGE 
OF LAKE MURRAY...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE SOUTHERN LAKE MURRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3398 9710 3407 9710 3407 9697 3401 9697
      3396 9705
TIME...MOT...LOC 0140Z 210DEG 18KT 3403 9703

$$


..SPEG.
719 
WWUS54 KOUN 090147
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT WED SEP 8 2010

OKC085-090157-
/O.CAN.KOUN.TO.W.0073.000000T0000Z-100909T0200Z/
LOVE OK-
847 PM CDT WED SEP 8 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN LOVE
COUNTY...

THE STORM HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING A 
TORNADO.

LAT...LON 3398 9710 3407 9710 3407 9697 3401 9697
      3396 9705
TIME...MOT...LOC 0147Z 210DEG 18KT 3406 9701

$$


..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Sep 8, 6:53 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Sep 8, 6:53 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
653 PM CDT WED SEP 8 2010

.AVIATION...
SHOWERS ASSOCIATED WITH REMNANTS OF TROPICAL STORM HERMINE WILL
AFFECT PORTIONS OF THE AREA OVERNIGHT... MAINLY THE CENTRAL
OKLAHOMA TAF SITES WITH SHOWERS MORE SCATTERED FARTHER WEST.
SURFACE WINDS AT A FEW OF THE TAF SITES WILL BE HIGHLY DEPENDENT
ON THE SPECIFIC TRACK OF THE SURFACE CIRCULATION. IFR OR LIFR
CONDITIONS WILL BE LIKELY AT SOME SITES THURSDAY MORNING
ESPECIALLY BEFORE SUNRISE... BUT CONDITIONS WILL IMPROVE AS THE
REMNANT CIRCULATION MOVES AWAY AND SOMEWHAT DRIER AIR BEGINS TO
FILTER IN AFTER SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 356 PM CDT WED SEP 8 2010/

DISCUSSION...
REMNANT CIRCULATION CURRENTLY NEAR SEYMOUR...TEXAS WITH HEAVIEST
BAND OF PRECIPITATION EXTENDING FROM PARTS OF EAST...TEXAS INTO
SOUTHEAST OKLAHOMA.  HEAVIEST RAINFALL TOTALS HAVE BEEN
CONFINED TO FAR SOUTHERN OKLAHOMA WHERE 2 TO 3 INCHES OF RAIN
HAVE FALLEN.  POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO THE
EVENING AND OVERNIGHT NORTH AND EAST OF LOW CENTER.  TORNADO
POTENTIAL WILL LIKELY BE THE HIGHEST THIS AFTERNOON AND EVENING WHEN
LOW LEVEL INSTABILITY WILL BE MAXIMIZED.

WILL CANCEL FLASH FLOOD WATCH FOR A FEW COUNTIES ACROSS WESTERN
NORTH TEXAS AND SOUTHWEST OKLAHOMA WITH AFTERNOON PACKAGE. MOST OF
THE PRECIPITATION WILL END BY THURSDAY MORNING/AFTERNOON AS
SHORTWAVE AND REMNANTS OF HERMINE MOVE NORTH AND EAST OF FA.

THE LONGWAVE TROUGH OVER THE WESTERN US WILL SHIFT EAST THURSDAY
INTO FRIDAY. THIS SYSTEM WILL HELP PUSH ANOTHER WEAK FRONTAL
BOUNDARY INTO OKLAHOMA... LATE FRIDAY INTO SATURDAY. SCATTERED
STORMS WILL BE POSSIBLE ALONG THE FRONT. THE FRONT IS EXPECTED
TO STALL ALONG THE RED RIVER VALLEY SUNDAY WITH A SOUTHERLY FLOW
RETURNING MOST AREAS SUNDAY INTO MONDAY. CENTER OF UPPER RIDGE
WILL REMAIN OVER SOUTH TEXAS INTO THE MIDDLE OF NEXT WEEK WITH
BETTER THERMAL GRADIENT NORTH OF FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  88  73  90 /  90  20  10  10
HOBART OK         70  89  72  94 /  70  10  10  10
WICHITA FALLS TX  73  91  75  91 /  80  10  10  10
GAGE OK           65  89  67  94 /  40  10  10  10
PONCA CITY OK     71  84  73  91 /  90  40  10  20
DURANT OK         73  85  75  92 /  80  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ007-008-
     011>013-015>020-022>032-035-037>048-050>052.

TX...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ086-089-090.

&&
Hazardous weather outlook, Sep 8, 11:55 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT WED SEP 8 2010

OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THE CHANCES FOR ORGANIZED SEVERE WEATHER ARE TOO LOW FOR THE
MENTIONING OF A RISK AREA.

DISCUSSION...
DEEP TROPICAL MOISTURE WILL CONTINUE TO SURGE OVER WESTERN NORTH
TEXAS AND OKLAHOMA...RESULTING IN WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS. INSTABILITY WILL BE MINIMAL...BUT WIND SHEAR...
ESPECIALLY IN THE LOWER LEVELS OF THE ATMOSPHERE...WILL INCREASE
THROUGH THE DAY. THIS INCREASED SHEAR MAY ALLOW ISOLATED STRONG TO
DAMAGING WIND GUSTS. THERE WILL BE A POSSIBILITY FOR
SHORT-LIVED...WEAK TORNADOES...PRIMARILY FROM THIS AFTERNOON THROUGH
EARLY THIS EVENING OVER SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
HOWEVER...THE GREATEST CONCERNS TO SAFETY WILL BE SIGNIFICANT
FLOODING FROM THIS AFTERNOON THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
               NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF A STORM REACHING SEVERE LEVELS...20  PERCENT.

OTHER HAZARDOUS WEATHER...
AREAS OF HEAVY RAIN ARE EXPECTED THROUGH TONIGHT. THE GREATEST RISK
FOR FLASH FLOODING RAINS IS EXPECTED TO BE NEAR AND EAST OF
INTERSTATE 35. TRAINING OF VERY HEAVY RAIN IS POSSIBLE LATE THIS
AFTERNOON THROUGH MIDNIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR
THESE AND SURROUNDING AREAS THROUGH TONIGHT. PERSONS LIVING IN OR
WITH INTERESTS IN AREAS PRONE TO FLOODING SHOULD EXERCISE THEIR
FLOOD SAFETY PLAN TO MINIMIZE IMPACTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
MODERATE TO HEAVY RAIN ASSOCIATED WITH THUNDERSTORMS IS EXPECTED TO
BE EXITING NORTHERN AND CENTRAL PORTIONS OF OKLAHOMA EARLY THURSDAY.

AS ANOTHER FRONTAL BOUNDARY APPROACHES THE REGION THIS WEEKEND AND
LINGERS INTO EARLY NEXT WEEK...ISOLATED OR SCATTERED STORMS WILL BE
POSSIBLE.

OTHER HAZARDOUS WEATHER...
ALTHOUGH THE HEAVY RAIN WILL BE EXITING OKLAHOMA EARLY ON
THURSDAY...THE POTENTIAL FOR LINGERING FLOODING WILL EXIST.
MAIN-STEM RIVER FLOODING WILL BE LIKELY THROUGH THE END OF THE WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
THURSDAY.

In the hours before

Special weather statement, Sep 8, 3:45 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT WED SEP 8 2010

OKZ037>039-044-045-082130-
COTTON OK-JEFFERSON OK-TILLMAN OK-COMANCHE OK-STEPHENS OK-
345 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON...
JEFFERSON...STEPHENS AND TILLMAN COUNTIES.

AT 344 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM FAXON
TO ADDINGTON...MOVING NORTH AT 20 MPH. THESE STORMS MAY STRENGTHEN
AS THEY APPROACH LAWTON AND DUNCAN.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...WITH ISOLATED SEVERE GUSTS POSSIBLE...
POOR VISIBILITY IN HEAVY RAIN...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3433 9829 3438 9877 3476 9875 3476 9822
      3471 9809 3469 9809 3469 9803 3454 9763
      3416 9790

MAXWELL
Special weather statement, Sep 8, 4:07 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
407 PM CDT WED SEP 8 2010

OKZ031-032-042-043-048-082200-
SEMINOLE OK-COAL OK-HUGHES OK-PONTOTOC OK-ATOKA OK-
407 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL...HUGHES...
PONTOTOC AND SEMINOLE COUNTIES.

AT 406 PM CDT...A SQUALL LINE WAS LOCATED FROM 4 MILES NORTHWEST OF
STONEWALL TO 4 MILES WEST OF TUSHKA...MOVING NORTH AT 35 MPH. THIS
ACTIVITY WILL AFFECT COALGATE...SASAKWA...AND HOLDENVILLE THROUGH 5
PM CDT.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
POOR VISIBILITY IN HEAVY RAIN...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3422 9621 3438 9634 3457 9662 3518 9671
      3518 9621 3507 9605 3505 9607 3470 9608
      3469 9589 3463 9587

BURKE
Local storm report, Sep 8, 4:14 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     COLBERT                 33.86N 96.50W
09/08/2010                   BRYAN              OK   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED A PUBLIC REPORT OF DAMAGE TO A
            HOME. SUBSEQUENTLY MEDIA REPORTED A SEMI TRUCK BLOWN OVER
            ON HIGHWAY 69 AND DAMAGE TO STEEL POWER TRANSMISSION
            LINES.

&&

BURKE
Special weather statement, Sep 8, 4:33 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT WED SEP 8 2010

OKZ028-030-040-042-082215-
POTTAWATOMIE OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
433 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...MCCLAIN...PONTOTOC
AND POTTAWATOMIE COUNTIES.

AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF ROFF...MOVING NORTH AT 30 MPH. THIS STORM WILL AFFECT
STRATFORD...AND MAY APPROACH BYARS AND WANETTE THROUGH 515 PM CDT.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3461 9679 3460 9693 3465 9693 3465 9704
      3494 9715 3514 9714 3514 9677 3491 9677
      3490 9675

BURKE
Special weather statement, Sep 8, 6:11 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT WED SEP 8 2010

OKZ041-046-050-090000-
LOVE OK-MURRAY OK-CARTER OK-
611 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...LOVE AND MURRAY
COUNTIES.

AT 610 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HEALDTON TO THE RED RIVER NEAR RUBOTTOM...AND DOWN TO THE WEST OF
GAINESVILLE TEXAS. MOVEMENT WAS NORTHEAST AT 20 MPH. THIS LINE OF
STORMS WILL APPROACH TURNER FALLS...ARDMORE...AND MARIETTA THROUGH
7 PM CDT.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
POOR VISIBILITY IN HEAVY RAIN...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3380 9722 3386 9717 3390 9720 3389 9723
      3385 9726 3388 9730 3382 9738 3383 9746
      3390 9747 3391 9750 3394 9751 3424 9755
      3458 9701 3388 9700 3384 9701 3380 9709
      3374 9708 3372 9715

BURKE
Special weather statement, Sep 8, 6:49 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT WED SEP 8 2010

OKZ040-041-046-050-090030-
LOVE OK-MURRAY OK-GARVIN OK-CARTER OK-
649 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...LOVE AND
MURRAY COUNTIES.

AT 647 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHWEST OF LONE GROVE...TO NEAR GAINESVILLE TEXAS. MOVEMENT
WAS NORTHEAST AT 30 MPH. THESE STORMS WILL OVERTAKE INTERSTATE 35
FROM TURNER FALLS TO ARDMORE AND MARIETTA...THROUGH 730 PM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
POOR VISIBILITY IN HEAVY RAIN...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3376 9720 3383 9721 3389 9718 3389 9723
      3385 9726 3387 9729 3413 9747 3455 9725
      3445 9688 3434 9687 3433 9693 3419 9693
      3418 9697 3401 9697 3401 9693 3396 9692
      3393 9698 3386 9699 3380 9709 3372 9710

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:27 PM CDTTornado WarningOUNLove48 min
Sep 8, 7:43 PM CDTFlash Flood WarningOUNGarvin, Grady, McClain3 hr
Sep 8, 8:02 PM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie, Seminole3 hr
Sep 8, 9:22 PM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole3 hr
Sep 8, 9:34 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Sep 8, 10:48 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
Sep 9, 12:20 AM CDTRiver Flood WarningOUNPottawatomie, Seminole9 hr

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.